# SDR USAA060663

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 37,053 hours, 37,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CORRODED STA 1500-1520 LBL 2.90.  FABRICATED REPLACEMENT WEB, INSTALLED IN A/C PER BOEING DWG 146N5451, SRM 51-40-00, DEFECT SIZE: 20".
